# SDR DXTA2021062844310

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 5,122 hours, 4,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: REPEAT WRITE UP. STRONG MOLDY, MILDEW ODOR IN COCKPIT PERMEATING THROUGH CABIN. COCKPIT FAN HAS UNUSUAL NOISE WHEN SELECTED TO HIGH MODE.  WHEN PERFORMING INSPECTION OF CABIN EVAPORATOR,NOTICED DRAIN TUBES ARE NOT CONNECTED TO ANV OVERBOARD EXIT OOINT. ALSO NOTICED UNDERNEATH THE DRAIN TUBES IS SOAKED IN DRAIN WATER. INSULATION UNDER DRAIN TUBES IS SOAKED AS WELL. THERE IS A LOT OF WET DEBRIS BUILD UP THAT IS MAKING A MUDDY SUBSTANCE.  CLASSIC INTERIORS HAS REPLACED ALL CARPET. REF CLASSIC W/O # N3419. REF ITEM #4 THIS W/O. ALL WATER, DAMAGED INSULATION BAGS, WAFFLE SPACERS REMOVED AND ALL REPLACED WITH NEW. ODOR IS NO LONGER PRESENT. OK TO CONTINUE.
